Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Jan 26, 2011, 6:59 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2011, 6:59 PM EST (23:59 UTC)
- Expired
- Jan 27, 2011, 3:45 AM EST
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
931 WHUS72 KCHS 262359 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 659 PM EST WED JAN 26 2011 AMZ352-270800- /O.CAN.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ /O.NEW.KCHS.SC.Y.0007.110126T2359Z-110127T0800Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 659 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-270800- /O.CAN.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ /O.NEW.KCHS.SC.Y.0007.110126T2359Z-110127T0800Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 659 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-270800- /O.EXP.KCHS.GL.W.0003.000000T0000Z-110127T0000Z/ /O.NEW.KCHS.SC.Y.0007.110127T0000Z-110127T0800Z/ CHARLESTON HARBOR- 659 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-270500- /O.CON.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 659 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * TIMING OF GALES: STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS: WESTERLY WINDS OF 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS CAN BE EXPECTED. * SEAS: WAVES WILL REMAIN BETWEEN 6 AND 10 FEET...HIGHEST AROUND THE 60 NAUTICAL MILE MARK. * IMPACTS: HAZARDOUS NAVIGATING CONDITIONS CAN BE EXPECTED DUE TO THE STRONG WINDS AND ROUGH SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ350-270500- /O.CON.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 659 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * TIMING OF GALES: STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS: WESTERLY WINDS OF 25 TO 30 KNOTS...WITH GUSTS TO 35 KNOTS CAN BE EXPECTED. * SEAS: WAVES WILL REMAIN BETWEEN 3 AND 7 FEET...HIGHEST AROUND THE 20 NAUTICAL MILE MARK. * IMPACTS: HAZARDOUS NAVIGATING CONDITIONS CAN BE EXPECTED DUE TO THE STRONG WINDS AND ROUGH SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
553 WHUS72 KCHS 270322 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1022 PM EST WED JAN 26 2011 AMZ350-270800- /O.CAN.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ /O.EXA.KCHS.SC.Y.0007.000000T0000Z-110127T0800Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1022 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-271000- /O.CAN.KCHS.GL.W.0003.000000T0000Z-110127T0500Z/ /O.EXB.KCHS.SC.Y.0007.000000T0000Z-110127T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1022 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-354-270430- /O.CAN.KCHS.SC.Y.0007.000000T0000Z-110127T0800Z/ CHARLESTON HARBOR- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1022 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ352-270800- /O.CON.KCHS.SC.Y.0007.000000T0000Z-110127T0800Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1022 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
555 WHUS72 KCHS 270719 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 219 AM EST THU JAN 27 2011 AMZ350-352-270830- /O.CAN.KCHS.SC.Y.0007.000000T0000Z-110127T0800Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 219 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-271000- /O.CON.KCHS.SC.Y.0007.000000T0000Z-110127T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 219 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
709 WHUS72 KCHS 270845 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EST THU JAN 27 2011 AMZ374-270945- /O.CAN.KCHS.SC.Y.0007.000000T0000Z-110127T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 345 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 6:33 PM EST, 26 minutes earlier.
Area forecast discussion, Jan 26, 6:33 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EST WED JAN 26 2011
.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THE REMAINDER
OF THE WEEK. ANOTHER SYSTEM COULD AFFECT THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CURRENTLY AT THE SURFACE...AN AREA OF LOW PRESSURE CONTINUES TO
CONSOLIDATE OFF THE MID-ATLANTIC COAST...WITH HIGH PRESSURE CENTERED
OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY...BEGINNING TO
EDGE SLOWLY EASTWARD TOWARD THE SOUTHEAST UNITED STATES. MAIN NEAR
TERM CONCERNS FOR LATE THIS AFTERNOON AND TONIGHT REVOLVE AROUND HOW
LONG TO HOLD ONTO WIND HEADLINES THIS EVENING.
HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD INTO THE REGION AS THE
AREA OF LOW PRESSURE OFF THE MID-ATLANTIC COAST TRACKS NORTHEASTWARD
AND FURTHER AWAY FROM THE AREA. OBSERVATIONS INDICATE THAT WINDS ARE
PICKING UP AS SKIES SCATTER OUT AND ALLOW FOR DEEPER MIXING OF
HIGHER WIND FIELDS ALOFT. THIS COMBINED WITH THE PASSAGE OF THE
UPPER LEVEL TROUGH AXIS EARLY THIS EVENING SHOULD BE ENOUGH TO
PRODUCE SOME 40 MPH GUSTS ACROSS THE ENTIRE FORECAST AREA...SO
WILL EXTEND THE WIND ADVISORY THROUGH 7 PM WHERE IT IS ALREADY IN
EFFECT...AND ISSUE A SHORT FUSED WIND ADVISORY FOR THE REMAINDER
OF THE AREA THROUGH 7 PM. AS FOR SENSIBLE WEATHER DETAILS...EXPECT
CLEARING SKIES LATE THIS AFTERNOON...WITH GENERALLY CLEAR
CONDITIONS PREVAILING OVERNIGHT. LOW TEMPERATURES ARE EXPECTED TO
BOTTOM OUT IN THE UPPER 20S INLAND...AND IN THE LOWER 30S CLOSER
TO THE COAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE BROAD LONGWAVE TROUGH PATTERN OVER THE EASTERN CONUS WILL
PERSIST THROUGH THE END OF THE WEEK. NO DEFINITIVELY HIGH PRESSURE
AREA NOR A BONAFIDE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA
WITHIN A FAIRLY PROGRESSIVE UPPER LEVEL PATTERN. THIS WILL ALLOW MID
AND HIGH CLOUDS TO MOVE ACROSS THE AREA FROM TIME TO TIME...
GENERALLY RESULTING IN PARTLY CLOUDY SKIES THROUGH THE PERIOD WITH
NO PRECIPITATION EXPECTED. THE UPPER LEVEL PATTERN WILL TRANSITION
FROM A NW-SE LATE THU AND FRI TO A MORE ZONAL W-E PATTERN
SAT...ALLOWING TEMPERATURES TO SLOWLY MODERATE THROUGH THE END OF
THE WEEK.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A WEAK COLD FRONT WILL MEANDER SOUTH THROUGH THE REGION SATURDAY
NIGHT. VIRTUALLY NO COLD AIR ADVECTION WILL OCCUR WITH THIS FRONT AS
THERE IS VERY WEAK UPPER AIR SUPPORT FOR IT...SO MAX TEMPS WILL ONLY
BE NUDGED BACK TO THE 50S FOR THE REMAINDER OF THE EXTENDED PERIOD
AS CANADIAN HIGH PRESSURE BUILDS SOUTHEAST. A DOMINATING WESTERLY
LOW-LEVEL FLOW WILL PRECLUDE GULF OR ATLANTIC MOISTURE TO RETURN
AHEAD OF THE FRONT SO THE FRONTAL PASSAGE WILL BE DRY.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD FOR KCHS AND KSAV
AS HIGH PRESSURE BUILDS INTO THE AREA. KCHS 00Z SOUNDING SHOWS
WESTERLY WINDS NEAR 40 KNOTS AROUND 2 KFT. THIS LOOKS IN LINE WITH
MODEL SOUNDINGS WHICH HAVE WINDS ALOFT DECREASING OVERNIGHT.
THUS...WITH DIMINISHING WINDS ALOFT AND WINDS REMAINING
UNIDIRECTIONAL FROM SURFACE TO 2 KFT...WILL KEEP ANY MENTION OF LLWS
OUT OF TAFS. SURFACE WINDS WILL DROP TO 5 KTS OR BELOW AROUND
MIDNIGHT. EXPECT A SLIGHTLY BACKING OF WINDS THURSDAY AFTERNOON WITH
SPEEDS GENERALLY LESS THAN 10 KTS.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED THROUGH LATE
WEEK.
&&
.MARINE...
IMPRESSIVE ISALLOBARIC RESPONSE TO INTENSIFYING LOW PRESSURE NORTH
OF THE REGION AND BUILDING HIGH PRESSURE TO THE WEST WILL RESULT IN
HAZARDOUS CONDITIONS OVER THE COASTAL WATERS THROUGH THE
EVENING...WITH IMPROVING CONDITIONS EXPECTED AFTER MIDNIGHT. LOW
LEVEL WIND FIELDS WILL REMAIN IN THE 35 TO 40 KNOT RANGE INTO THE
EVENING...SO WILL KEEP GALE WARNINGS UP FOR ALL WATERS THROUGH MUCH
OF THE EVENING. WINDS MAY SUBSIDE A BIT MORE QUICKLY IN CHARLESTON
HARBOR...SO WILL RUN THE GALE WARNING THROUGH EARLY EVENING HERE.
ONCE THE GALE WARNINGS ARE BROUGHT DOWN...SMALL CRAFT HEADLINES WILL
LIKELY BE NEEDED THROUGH LATE TONIGHT.
THURSDAY THROUGH MONDAY...BENIGN CONDITIONS ARE EXPECTED LATE
THIS WEEK THROUGH EARLY NEXT WEEK. WESTERLY WINDS WILL VEER TO THE
NORTHWEST BEHIND A COLD FRONT SATURDAY NIGHT...BUT BOTH WINDS SEAS
LOOK TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS.
&&
.TIDES/COASTAL FLOODING...
BLOW OUT TIDES ARE LIKELY WITH THE EVENING LOW TIDE CYCLE. HAVE
ISSUED A MARINE WEATHER STATEMENT TO ADDRESS POTENTIAL HAZARDS TO
SAFE NAVIGATION.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR AMZ350-352-354-374.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR AMZ330.
&&Hazardous weather outlook, Jan 26, 3:59 PM EST, 3 hours before
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
In the hours before
Local storm report, Jan 26, 1:17 PM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
117 PM EST WED JAN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM NON-TSTM WND GST 39 SSE CENTENARY 32.50N 79.10W
01/26/2011 M47 MPH AMZ370 SC BUOY
REPORT FROM BUOY 41004
&&
EVENT NUMBER CHS1100115
33Local storm report, Jan 26, 1:42 PM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EST WED JAN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 14 WNW SAINT STEPHEN 33.48N 80.15W
01/26/2011 M40 MPH BERKELEY SC OFFICIAL NWS OBS
&&
EVENT NUMBER CHS1100116
VBLocal storm report, Jan 26, 2:42 PM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
242 PM EST WED JAN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG MOUNT PLEASANT 32.79N 79.86W
01/26/2011 CHARLESTON SC PUBLIC
PUBLIC REPORTED 1 AND A HALF DIAMETER TREE LIMB BLOWN
DOWN.
&&
EVENT NUMBER CHS1100117
JHPLocal storm report, Jan 26, 6:07 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EST WED JAN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM LOW ASTR TIDES 1 W CHARLESTON 32.78N 79.95W
01/26/2011 CHARLESTON SC NWS EMPLOYEE
BOATS GROUNDED BY BLOW OUT TIDE AT CHARLESTON CITY
MARINA
&&
EVENT NUMBER CHS1100118
JAQThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 7:23 PM EST | Special Weather Statement | CHS | Chatham, McIntosh | 82 min |
| Jan 25, 10:43 PM EST | Dense Fog Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 9 hr |
| Jan 25, 10:43 PM EST | Marine Dense Fog Advisory | CHS | 11 hr | |
| Jan 26, 3:47 AM EST | Gale Warning | CHS | 19 hr | |
| Jan 26, 9:48 AM EST | Wind Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 9 hr |
| Jan 26, 3:31 AM EST | Lake Wind Advisory | CHS | Berkeley | 6 hr |
| Jan 26, 6:56 PM EST | Lake Wind Advisory | CHS | Berkeley | 3 hr |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.